An almost sure invariance principle for lacunary trigonometric series

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)209-220
JournalActa Mathematica Hungarica
Volume26
Publication statusPublished - 1975

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

An almost sure invariance principle for lacunary trigonometric series. / Berkes, István.

In: Acta Mathematica Hungarica, Vol. 26, 1975, p. 209-220.

Research output: Contribution to journalArticleResearchpeer-review

@article{3d14979ddc844be7960941a4fda9860e,
title = "An almost sure invariance principle for lacunary trigonometric series",
author = "Istv{\'a}n Berkes",
year = "1975",
language = "English",
volume = "26",
pages = "209--220",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",

}

TY - JOUR

T1 - An almost sure invariance principle for lacunary trigonometric series

AU - Berkes, István

PY - 1975

Y1 - 1975

M3 - Article

VL - 26

SP - 209

EP - 220

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

ER -